ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О единственности решений уравнений эллиптического типа

Вагаршакян, А. А. (1982) О единственности решений уравнений эллиптического типа. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (3). pp. 215-220. ISSN 00002-3043

[img]
Preview
PDF
Download (782Kb) | Preview
    Item Type: Article
    Additional Information: Էլիպտական տիպի հավասարումների լուծումների միակության մասին։ On uniquencess of the solution of the equations of elliptic type.
    Uncontrolled Keywords: Վաղարշակյան Ա. Ա., Vagarshakian A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:14
    Last Modified: 25 Dec 2012 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1476

    Actions (login required)

    View Item